# SDR 9724419102

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47064
- System (JASC): 2720 · Rudder Control System
- Part: Cap
- Condition: Missing
- Location: Sump Container
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RUDDER TRAVEL UNRESTRICTED ANNUNCIATOR LIGHT DID NOT EXTINGUISH AT MAXIMUM AIRSPEED OF 280 KNOTS.  FLIGHT CREW RETURNED TO ORIGINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REINSTALLED MISSING DRAIN CAP ON SUMP CONTAIN ER AND TESTED SYSTEM PER MAINTENANCE MANUAL REFERENCE 27-20-6, OPERATIONAL CHECK OK.
